# SDR ASOA2014061910710

- Difficulty date: May 20, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,033 hours, 10,692 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON RT ELEVATOR T/E.   CUT OUT AND REMOVED DAMAGE SKIN AREA AND DAMAGED INSERT NBAR AREA IAW SRM 55-21-01-201-001-A01.  FABRCATED AND INSTALLED FILLER AND DOUBLER IAW SRM 55-21-01-201-001-A01.  MAJOR REPAIR.
